Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 98, NWS Milwaukee, WI

December 18, 2012

NWS Milwaukee, WI issued this small craft advisory at Dec 18, 2012, 3:48 PM CST. It took effect at Dec 20, 2012, 12:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2012, 3:48 PM CST (21:48 UTC)
In effect from
Dec 20, 2012, 12:00 AM CST
Expired
Dec 20, 2012, 9:25 AM CST
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WHUS73 KMKX 182148
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CST TUE DEC 18 2012

...STRONG WINDS THURSDAY INTO FRIDAY...

.LOW PRESSURE WILL RAPIDLY DEEPEN AS IT MOVES FROM MISSOURI INTO
THE GREAT LAKES FROM WEDNESDAY NIGHT INTO FRIDAY. THE STRONGEST
WINDS ARE EXPECTED THURSDAY AFTERNOON INTO FRIDAY...AS THE LOW
MOVES ACROSS LOWER MICHIGAN AND THE CENTRAL GREAT LAKES. SMALL
CRAFT ADVISORY LEVEL WINDS AND WAVES ARE EXPECTED LATER WEDNESDAY
NIGHT AND THURSDAY MORNING...WITH GALE FORCE WINDS THURSDAY
AFTERNOON INTO FRIDAY MORNING. HIGH WAVES ARE EXPECTED TOWARD AND
OVER THE OPEN WATERS DURING THIS TIME.

LMZ643>646-190600-
/O.NEW.KMKX.SC.Y.0098.121220T0600Z-121220T1800Z/
/O.UPG.KMKX.GL.A.0008.121220T1800Z-121221T1800Z/
/O.NEW.KMKX.GL.W.0019.121220T1800Z-121221T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 PM CST TUE DEC 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT
TO NOON CST THURSDAY...
...GALE WARNING IN EFFECT FROM NOON THURSDAY TO NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO NOON
CST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: EAST WINDS 15 TO 25 KNOTS LATER WEDNESDAY NIGHT INTO
  THURSDAY MORNING. WINDS BACKING NORTHWEST AND INCREASING TO 35
  KNOTS...WITH GUSTS TO 45 KNOTS...FROM THURSDAY AFTERNOON THROUGH
  FRIDAY MORNING.

* WAVES: BUILDING TO 5 TO 10 FEET WEDNESDAY NIGHT INTO THURSDAY.
  WAVES OF 4 TO 9 FEET LINGER THROUGH FRIDAY...WITH THE HIGHEST
  WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
6 follow-up statements
143 
WHUS73 KMKX 190956
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 AM CST WED DEC 19 2012

...SIGNIFICANT WINTER STORM TO AFFECT LAKE MICHIGAN...

.LOW PRESSURE WILL RAPIDLY DEEPEN AS IT MOVES FROM MISSOURI INTO
THE GREAT LAKES TONIGHT INTO FRIDAY. THE STRONGEST WINDS AND
HIGHEST WAVES ARE EXPECTED THURSDAY AFTERNOON INTO FRIDAY...AS
THE LOW MOVES ACROSS LOWER MICHIGAN AND THE CENTRAL GREAT LAKES.

SMALL CRAFT ADVISORY LEVEL WINDS AND WAVES ARE EXPECTED LATER
TONIGHT AND THURSDAY MORNING...WITH GALE FORCE WINDS LIKELY THURSDAY
AFTERNOON INTO FRIDAY MORNING. THE HIGHEST WAVES ARE EXPECTED
TOWARD THE OPEN WATER FROM THURSDAY NIGHT INTO FRIDAY DUE TO THE
STRONG OFFSHORE WINDS. 

LMZ643>646-191800-
/O.CON.KMKX.SC.Y.0098.121220T0600Z-121220T1800Z/
/O.CON.KMKX.GL.W.0019.121220T1800Z-121221T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
356 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO NOON CST THURSDAY. 

* WINDS: EAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER TONIGHT
  AND LINGER INTO THURSDAY MORNING...WITH GUSTS TO 30 KNOTS. THE
  WINDS WILL BACK TO THE NORTHWEST AND INCREASING TO GALES TO 35
  KNOTS...WITH GUSTS TO 45 KNOTS...FROM THURSDAY AFTERNOON THROUGH
  FRIDAY MORNING.

* WAVES: BUILDING TO 4 TO 8 FEET LATER TONIGHT...FURTHER
  INCREASING TO 8 TO 12 FEET ON THURSDAY. THE HIGHEST WAVES WILL
  BE TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
400 
WHUS73 KMKX 191600
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1000 AM CST WED DEC 19 2012

...SIGNIFICANT WINTER STORM TO AFFECT LAKE MICHIGAN...

.LOW PRESSURE WILL RAPIDLY DEEPEN AS IT MOVES FROM MISSOURI INTO
THE GREAT LAKES TONIGHT INTO FRIDAY. THE STRONGEST WINDS AND
HIGHEST WAVES ARE EXPECTED THURSDAY AFTERNOON INTO FRIDAY...AS THE
LOW MOVES ACROSS LOWER MICHIGAN AND THE CENTRAL GREAT LAKES.

SMALL CRAFT ADVISORY LEVEL WINDS AND WAVES ARE EXPECTED LATER
TONIGHT AND THURSDAY MORNING...WITH GALE FORCE WINDS LIKELY
THURSDAY AFTERNOON INTO FRIDAY MORNING. THE HIGHEST WAVES ARE
EXPECTED TOWARD THE OPEN WATER FROM THURSDAY NIGHT INTO
FRIDAY...DUE TO THE STRONG OFFSHORE WINDS.

LMZ643>646-200000-
/O.CON.KMKX.SC.Y.0098.121220T0600Z-121220T1800Z/
/O.CON.KMKX.GL.W.0019.121220T1800Z-121221T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1000 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO NOON CST THURSDAY. 

* WINDS: EAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER 
  TONIGHT AND LINGER INTO THURSDAY MORNING...WITH GUSTS TO 30 
  KNOTS. THE WINDS WILL BACK TO THE NORTHWEST AND INCREASING TO 
  GALES TO 35 KNOTS...WITH GUSTS TO 45 KNOTS...FROM THURSDAY 
  AFTERNOON THROUGH FRIDAY MORNING. 

* WAVES: BUILDING TO 4 TO 8 FEET LATER TONIGHT...FURTHER 
  INCREASING TO 8 TO 12 FEET ON THURSDAY. THE HIGHEST WAVES WILL 
  BE TOWARD THE OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
562 
WHUS73 KMKX 192202
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 PM CST WED DEC 19 2012

...SIGNIFICANT WINTER STORM TO AFFECT LAKE MICHIGAN...

.LOW PRESSURE WILL RAPIDLY DEEPEN AS IT MOVES FROM THE SOUTHERN
PLAINS INTO THE GREAT LAKES TONIGHT INTO FRIDAY. THE STRONGEST
WINDS AND HIGHEST WAVES ARE EXPECTED LATE THURSDAY AFTERNOON INTO
FRIDAY...AS THE LOW MOVES ACROSS LOWER MICHIGAN AND THE CENTRAL
GREAT LAKES.

SMALL CRAFT ADVISORY LEVEL WINDS AND WAVES ARE EXPECTED LATER
TONIGHT AND THURSDAY MORNING...WITH GALE FORCE WINDS THURSDAY
AFTERNOON INTO FRIDAY MORNING. THE HIGHEST WAVES ARE EXPECTED
TOWARD THE OPEN WATER FROM THURSDAY NIGHT INTO FRIDAY...DUE TO THE
STRONG OFFSHORE WINDS.

LMZ643>646-200615-
/O.CON.KMKX.SC.Y.0098.121220T0600Z-121220T1800Z/
/O.CON.KMKX.GL.W.0019.121220T1800Z-121221T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
402 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO NOON CST THURSDAY. 

* WINDS: EAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER 
  TONIGHT AND LINGER INTO THURSDAY MORNING...WITH GUSTS TO 30 
  KNOTS. THE WINDS WILL BACK TO THE NORTHWEST AND INCREASING TO 
  GALES TO 35 KNOTS...WITH GUSTS TO 45 KNOTS...FROM THURSDAY 
  AFTERNOON THROUGH FRIDAY MORNING. 

* WAVES: BUILDING TO 5 TO 10 FEET LATER TONIGHT...FURTHER
  INCREASING TO 8 TO 14 FEET ON THURSDAY INTO FRIDAY MORNING. THE
  HIGHEST WAVES WILL BE TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
096 
WHUS73 KMKX 200436
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1036 PM CST WED DEC 19 2012

...SIGNIFICANT WINTER STORM TO AFFECT LAKE MICHIGAN...

.LOW PRESSURE IS RAPIDLY DEEPENING AS IT MOVES FROM SOUTHEAST
KANSAS INTO THE GREAT LAKES TONIGHT INTO FRIDAY. THE STRONGEST
WINDS AND HIGHEST WAVES ARE EXPECTED LATE THURSDAY AFTERNOON INTO
FRIDAY...AS THE LOW MOVES ACROSS LOWER MICHIGAN AND THE CENTRAL
GREAT LAKES.

SMALL CRAFT ADVISORY LEVEL WINDS AND WAVES ARE EXPECTED FROM LATE 
TONIGHT THROUGH THURSDAY MORNING...WITH GALE FORCE WINDS THURSDAY
AFTERNOON INTO FRIDAY MORNING. THE HIGHEST WAVES ARE EXPECTED
TOWARD THE OPEN WATER FROM THURSDAY NIGHT INTO FRIDAY...DUE TO THE
STRONG OFFSHORE WINDS.

LMZ643>646-201245-
/O.CON.KMKX.SC.Y.0098.121220T0600Z-121220T1800Z/
/O.CON.KMKX.GL.W.0019.121220T1800Z-121221T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1036 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY. 

* WINDS: EAST WINDS 15 TO 25 KNOTS LATE TONIGHT INTO THURSDAY
  MORNING...WITH GUSTS TO 30 KNOTS. THE WINDS WILL BACK TO THE
  NORTHWEST AND INCREASING TO GALES TO 35 KNOTS...WITH GUSTS TO 45
  KNOTS...FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING.

* WAVES: BUILDING TO 5 TO 10 FEET LATER TONIGHT...FURTHER 
  INCREASING TO 8 TO 14 FEET ON THURSDAY INTO FRIDAY MORNING. 
  THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
391 
WHUS73 KMKX 201110
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
510 AM CST THU DEC 20 2012

...SIGNIFICANT WINTER STORM TO AFFECT LAKE MICHIGAN...

.LOW PRESSURE IS RAPIDLY DEEPENING AS IT MOVES FROM NORTHEAST
MISSOURI TO THE CHICAGO AREA BY THIS AFTERNOON. THE LOW WILL THEN
CROSS SOUTHERN LAKE MICHIGAN AND LOWER MICHIGAN TONIGHT. HE
STRONGEST WINDS AND HIGHEST WAVES ARE EXPECTED LATE THIS AFTERNOON
INTO FRIDAY AS NORTHWEST WINDS AND COLDER AIR POUR INTO THE AREA. 

WINDS WILL INCREASE THIS MORNING...WITH GALE FORCE WINDS THIS AFTERNOON
INTO FRIDAY MORNING. WINDS WILL APPROACH STORM FORCE TOWARD OPEN
WATERS.  THE HIGHEST WAVES ARE EXPECTED TOWARD THE OPEN WATER
FROM TONIGHT INTO FRIDAY...DUE TO THE STRONG OFFSHORE WINDS.

LMZ643>646-201800-
/O.CON.KMKX.SC.Y.0098.000000T0000Z-121220T1800Z/
/O.CON.KMKX.GL.W.0019.121220T1800Z-121221T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
510 AM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY. 

* WINDS: EAST WINDS 15 TO 30 KNOTS THIS MORNING. THE WINDS WILL
  BACK TO THE NORTHWEST AND INCREASE TO GALES TO 35 KNOTS...WITH
  GUSTS TO 45 KNOTS...FROM THIS AFTERNOON THROUGH FRIDAY MORNING.

* WAVES: 8 TO 12 FEET TODAY THROUGH FRIDAY...BUT UP TO 16 FEET
  SOUTH OF WIND POINT.  THE HIGHEST WAVES WILL BE TOWARD THE OPEN
  WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX

CRAVEN
030 
WHUS73 KMKX 201525
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 AM CST THU DEC 20 2012

...SIGNIFICANT WINTER STORM TO AFFECT LAKE MICHIGAN...

.LOW PRESSURE WILL CONTINUE TO RAPIDLY DEEPEN AS IT MOVES FROM
WEST CENTRAL ILLINOIS TO THE CHICAGO AREA THIS AFTERNOON. THE LOW
WILL THEN CROSS SOUTHERN LAKE MICHIGAN AND LOWER MICHIGAN TONIGHT.
THE STRONGEST WINDS AND HIGHEST WAVES ARE EXPECTED LATE THIS
AFTERNOON INTO FRIDAY...AS NORTHWEST WINDS AND COLDER AIR POUR
INTO THE AREA.

GALE FORCE WINDS ARE EXPECTED LATE THIS MORNING INTO FRIDAY
MORNING. WINDS WILL APPROACH STORM FORCE TOWARD OPEN WATERS. THE
HIGHEST WAVES ARE EXPECTED TOWARD THE OPEN WATERS FROM TONIGHT
INTO FRIDAY...DUE TO THE STRONG OFFSHORE WINDS.

LMZ643>646-202330-
/O.CAN.KMKX.SC.Y.0098.000000T0000Z-121220T1800Z/
/O.EXT.KMKX.GL.W.0019.121220T1525Z-121222T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
925 AM CST THU DEC 20 2012

...GALE WARNING NOW IN EFFECT UNTIL 6 PM CST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
6 PM CST FRIDAY. 

* WINDS: EAST GALES TO 35 KNOTS THIS MORNING...BACKING TO THE
  NORTHWEST AND INCREASING TO GALES TO 40 KNOTS...WITH GUSTS TO 45
  KNOTS...FROM LATE THIS AFTERNOON THROUGH FRIDAY.

* WAVES: 8 TO 12 FEET TODAY THROUGH FRIDAY...BUT UP TO 14 FEET
  SOUTH OF WIND POINT LATER TONIGHT AND FRIDAY MORNING. THE
  HIGHEST WAVES WILL BE TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 3:37 PM CST, 11 minutes earlier.

Area forecast discussion, Dec 18, 3:37 PM CST, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CST TUE DEC 18 2012

...UPDATED TO INCLUDE SHORT TERM/AVIATION/MARINE DISCUSSIONS...

.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM TO HIGH.

COMPACT SHORT WAVE LOCATED UPSTREAM OVER SOUTH CENTRAL SODAK AND
BURST OF LOW LEVEL WARM AIR ADVECTION AHEAD OF IT WILL TAKE AIM AT
SRN WI TODAY.  WEAK LAYER Q-VECTOR CONVERGENCE SPREADS ACROSS SRN WI
FROM LATE MRNG THRU THE AFTN WITH 850-700MB FRONTOGENETICAL FORCING
BRIEFLY AFFECTING SRN CWA. THIS BRIEF 2-4 HOUR PERIOD OF ENHANCED
FORCING OCCURS IN DENDRITIC GROWTH ZONE.  THICKNESS AND ROEBBER
SNOW-LIQUID TECHNIQUES FAVOR SNOW RATIOS AROUND 13 TO 1 WHILE COBB
LEANING TOWARD LOWER NUMBERS.  QPF OF A HUNDREDTH IN THE NORTH TO
AROUND 0.08 IN PARTS OF CENTRAL AND SOUTH SHOULD RESULT IN SNOW
AMOUNTS UP TO AROUND 1.0 INCH.  HOWEVER TEMPS WL BE A FEW DEGREES
ABOVE FREEZING SO SOME PARTIAL MELTING EXPCD.  NEVER THE
LESS...LIKELY TO BE SOME SLUSHY ACCUMULATIONS ON THE PAVEMENT.  LOW
LEVEL THERMAL STRUCTURE FAVORS MOSTLY -SN ONCE PRECIP BEGINS...BUT
MILDER LAKE MI MAY RESULT IN A MIX IN THE FAR EAST.  MIX ALSO
POSSIBLE IN THE FAR SOUTH.

FORCING RAPIDLY MOVES OFF TO THE EAST FROM LATE AFTN THRU EARLY
EVE...LEAVING BEHIND CLOUDY SKIES AND LIGHT WINDS.

.WEDNESDAY NIGHT INTO THURSDAY NIGHT...FORECAST CONFIDENCE IS
HIGH.

THERE IS NOW VERY LITTLE DOUBT THAT SOUTHERN WISCONSIN WILL BE HIT
BY A MAJOR SNOW STORM DURING THIS PERIOD. WE ARE UPGRADING TO A
WINTER STORM WARNING FOR ALL BUT THE SOUTHEAST 3 COUNTIES OF OUR
FORECAST AREA. I/LL BE PUTTING THOSE 3 SE COUNTIES INTO A WINTER
STORM WATCH FOR THE POTENTIAL OF 4 OR A LITTLE MORE INCHES AT THE END
OF THE STORM...COMBINED WITH WINDS GUSTING TO 40 MPH.

NO NEED TO GO OVER THE GORY DETAILS OF ALL THE FAVORABLE
OMEGA/FRONTOGENESIS/WARM ADVECTION/MOISTURE PARAMATERS. THIS IS A
CLASSIC STORM AND IT HAS IT ALL. THE COLLECTION OF SURFACE LOW
TRACKS FROM THE NUMEROUS MODELS HAVE FINALLY COME INTO A TIGHTER
CONSENSUS SOLUTION. RIGHT NOW...THE LOW TRACKS FROM AROUND CENTRAL
MISSOURI AT MIDNIGHT WEDNESDAY NIGHT...TO THE SOUTHERN TIP OF LAKE
MICHIGAN BY NOON ON THURSDAY...THEN NORTHEAST FROM THERE. THAT IS
AN IDEAL TRACK FOR HEAVY SNOW ACROSS SOUTHERN WISCONSIN...BUT
IT WILL CAUSE MORE OF A MIX...OR ALL RAIN FOR A TIME...IN THE
MILWAUKEE AREA.

PRECIPITABLE WATER VALUES RANGE FROM .5 INCH ALONG OUR WESTERN
FORECAST BOUNDARY TO .75 INCH IN THE SOUTHEAST. VERY HIGH.

THE BIGGEST CHALLENGE WILL BE TRYING TO DETERMINE THE
RAIN/SNOW/MIX AREA. COUPLE THIS WITH A RAPIDLY INTENSIFYING
LOW...NAILING THE EXACT AREA AND TIMING IS VERY DIFFICULT.

THE CONVECTIVE SIGNALS ARE STRONG AND I HAVE INCLUDED ISOLATED
THUNDER WEDNESDAY NIGHT INTO THURSDAY MORNING...THUNDER SNOW.

SNOW ACCUMULATION RATES COULD HIT 2 TO 3 INCHES PER HOUR. THE
SNOW BAND OF HIGHEST ACCUMULATION WILL RUN FROM FOND DU
LAC...THROUGH MADISON...TO DARLINGTON. 10 TO 16 INCHES AS A MAX IN
SOME AREAS IS VERY POSSIBLE.

WINDS...THESE WILL BE A HUGE PROBLEM THURSDAY AFTERNOON. AS THE
LOW BEGINS TO MOVE PAST SOUTHERN LAKE MICHIGAN...THEY/LL SWING
AROUND TO THE NORTHWEST AND BLOW 20 TO 30 MPH WITH GUSTS TO 40 MPH
AT TIMES. THIS RAISES BIG CONCERNS ABOUT BLIZZARD CONDITIONS
THURSDAY AFTERNOON INTO THURSDAY NIGHT...MAINLY ACROSS OUR WESTERN
FORECAST AREA. THE EASTERN AREAS WILL PROBABLY SEE A WETTER SNOW
AND ONE NOT PRONE TO BLOW AROUND. A BLIZZARD IS DEFINED AS
SUSTAINED OR FREQUENT GUSTS TO 35 MPH OR MORE ALONG WITH 1/4 MILE
VSBY FOR 3 HOURS OR MORE.

WE WILL HANDLE THE BLIZZARD ISSUE WITH A BLIZZARD WATCH THAT GOES
INTO EFFECT THURSDAY AT NOON. WE/LL START WITH A WINTER STORM
WARNING...THEN OVERLAY THAT WITH THE POTENTIAL FOR A BLIZZARD
UPGRADE USING THE BLIZZARD WATCH. THIS IS RATHER UNCHARTERED
TERRITORY WITH RESPECT TO HOW WE/VE HANDLED HEADLINES IN THE PAST.
IT MIGHT BE A LEARNING EXPERIENCE...

LOOK FOR THINGS TO GRADUALLY IMPROVE FROM WEST TO EAST LATE
THURSDAY AFTERNOON THROUGH THE EVENING. WINDS WILL BE A
PROBLEM...ESPECIALLY EAST THROUGH THURSDAY NIGHT.

.FRIDAY AND BEYOND...FORECAST CONFIDENCE IS HIGH.

A VERY QUIET AND COLD PERIOD WITH HIGH PRESSURE. IT SHOULD BE
NOTED THAT THE GFS AND THE ECMWF ARE HINTING AT ANOTHER SNOW STORM
AROUND MID WEEK NEXT WEEK...

&&

.AVIATION/00Z TAFS/...EXPECT LIGHT SOUTHWEST FLOW IN THE LOW LEVELS
TO CARRY MVFR CIGS INTO ERN TAF SITES THIS MRNG.  OTRW...EXPC MVFR
CIGS OR LOWER FOR MOST OF THIS TAF PERIOD WITH LIKELY PERIOD OF -SN
TO AFFECT TAF SITES FROM LATE MRNG THRU THE AFTN.  VSBYS IN -SN
COULD LOWER TO LESS THAN 1SM FOR A TIME.  THERE IS ALSO A SMALL
CHANCE FOR -RA MIXED WITH THE -SN NEAR LAKE MI.  SLUSHY
ACCUMULATIONS UNDER AN INCH MAY BUILD UP ON RUNWAYS THIS AFTN
DESPITE TEMPS A FEW DEGREES ABV FREEZING.  -SN WL END FROM WEST TO
EAST LATER THIS AFTN AND EARLY EVE..WITH LINGERING MVFR CIGS TNGT.

&&

.MARINE...ALL GUIDANCE IN AGREEMENT ON RAPIDLY STRENGTHENING LOW
PRESSURE MOVING FROM MISSOURI INTO LOWER MI FROM WED NGT THRU THU.
LOW PRESSURE WILL CONTINUE TO STRENGTHEN AS IT MOVES ACROSS LOWER MI
LATER THU INTO FRI MRNG.  THIS WILL RESULT IN TIGHT PRESSURE
GRADIENT ACROSS LAKE MI WITH GUSTS LOOKING LIKELY TO REACH GALE
FORCE FROM THU AFTN INTO FRI...WITH STORM FORCE GUSTS POSSIBLE IN
THE OPEN WATERS.  WL BE ISSUING GALE WATCH FROM LATER THU INTO FRI
AFTN.  WINDS AND WAVES LIKELY TO REACH SMALL CRAFT ADVISORY LEVELS
AS LOW PRESSURE APPROACHES WED NIGHT INTO THU MRNG.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING FROM 6 PM WEDNESDAY TO NOON CST THURSDAY
     FOR WIZ046-047-056-057-062-063-067-068.

     BLIZZARD WATCH THURSDAY AFTERNOON FOR WIZ046-047-056-057-062-063-
     067-068.

     WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR WIZ056-
     057-063-069.

     WINTER STORM WARNING FROM MIDNIGHT WEDNESDAY NIGHT TO MIDNIGHT
     CST THURSDAY NIGHT FOR WIZ052-059-060-064-065-069-070.

     WINTER WEATHER ADVISORY UNTIL 9 PM CST THIS EVENING FOR
     WIZ058>060-064>066-070>072.

     WINTER STORM WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR WIZ066-071-072.

     WINTER STORM WARNING FROM MIDNIGHT WEDNESDAY NIGHT TO NOON CST
     THURSDAY FOR WIZ051-058.

     BLIZZARD WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING
     FOR WIZ051-058.

LM...SMALL CRAFT ADVISORY FROM MIDNIGHT WEDNESDAY NIGHT TO NOON CST
     THURSDAY FOR LMZ643>646.

     GALE WARNING FROM NOON THURSDAY TO NOON CST FRIDAY FOR
     LMZ643>646.

&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...WOOD
WEDNESDAY NIGHT THROUGH TUESDAY...DAVIS
Hazardous weather outlook, Dec 18, 3:30 PM CST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CST TUE DEC 18 2012

WIZ046-047-051-052-056>060-062>072-191030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
330 PM CST TUE DEC 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 6 PM. EXPECT THE SNOW
OVER THE SOUTHEAST TO EXIT BEFORE 6 PM. SOME ROADS ARE SNOW COVERED
AND SLIPPERY AND AS THE SUN SETS...WET ROADS COULD BEGIN TO ICE UP.
MOTORISTS ARE URGED TO USE CAUTION OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MAJOR WINTER STORM WILL HIT THE AREA WEDNESDAY NIGHT INTO THURSDAY
EVENING. TOTAL ACCUMULATIONS COULD REACH 10 TO 16 INCHES IN SOME
AREAS...ALONG A LINE STRETCHING FROM DARLINGTON...THROUGH MADISON TO
FOND DU LAC. WARMER AIR IN THE SOUTHEAST WILL KEEP AMOUNTS MUCH
LOWER.

STRONG WINDS ON THE BACK SIDE OF THE STORM THURSDAY AFTERNOON WILL
BRING BLIZZARD OR NEAR BLIZZARD CONDITIONS TO SOME AREAS. TRAVEL
WILL BECOME DIFFICULT TO IMPOSSIBLE.

SEE OUR WINTER WEATHER PAGES AT WEATHER.GOV/MKX FOR FORECASTS AND
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS...HOWEVER
SNOWFALL REPORTS ARE APPRECIATED.

LMZ643>646-191030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CST TUE DEC 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RAPIDLY DEEPENING LOW PRESSURE WILL BRING STRONG WINDS AND HIGH
WAVES TO SOUTHERN LAKE MICHIGAN FROM WEDNESDAY NIGHT THROUGH FRIDAY.
THE STRONGEST WINDS ARE EXPECTED THURSDAY AFTERNOON THROUGH FRIDAY
MORNING. A GALE WARNING HAS BEEN ISSUED FOR THIS PERIOD. A STORM
WARNING IS IN EFFECT FOR THE OPEN WATERS.

WWW.WEATHER.GOV/MKX

DAVIS

In the hours before

Local storm report, Dec 18, 2:57 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
257 PM CST TUE DEC 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     SNOW             OCONOMOWOC              43.11N 88.50W
12/18/2012  M1.2 INCH        WAUKESHA           WI   TRAINED SPOTTER

            SNOWFALL IN THE LAST 2 HOURS. VISIBILITY WAS LESS THAN A
            HALF A MILE.

0255 PM     SNOW             BROWN DEER              43.17N 87.97W
12/18/2012  M1.8 INCH        MILWAUKEE          WI   BROADCAST MEDIA

&&

BROOKS
Local storm report, Dec 18, 3:00 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CST TUE DEC 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     SNOW             3 W BEAVER DAM          43.46N 88.90W
12/18/2012  M3.3 INCH        DODGE              WI   TRAINED SPOTTER

            STORM TOTAL.

&&

BROOKS
Local storm report, Dec 18, 3:15 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CST TUE DEC 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     SNOW             2 SW OCONOMOWOC         43.09N 88.53W
12/18/2012  M1.8 INCH        WAUKESHA           WI   NWS EMPLOYEE

&&

MARQUARDT
Local storm report, Dec 18, 3:42 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CST TUE DEC 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     SNOW             DELAFIELD               43.07N 88.39W
12/18/2012  E1.2 INCH        WAUKESHA           WI   PUBLIC

            1.2 INCHES ON GRASSY AREAS...A QUARTER INCH ON PAVED
            AREAS.

0309 PM     SNOW             JANESVILLE              42.68N 89.02W
12/18/2012  E1.0 INCH        ROCK               WI   PUBLIC

            ONE INCH ON GRASS AND CARS. WET ROADWAYS.

0311 PM     SNOW             1 NE MCFARLAND          43.03N 89.28W
12/18/2012  E0.8 INCH        DANE               WI   PUBLIC

0315 PM     SNOW             1 E MADISON             43.08N 89.36W
12/18/2012  E0.5 INCH        DANE               WI   PUBLIC

            MEASURED ON GRASS.

0315 PM     SNOW             1 S NEW BERLIN          42.96N 88.13W
12/18/2012  M1.5 INCH        WAUKESHA           WI   TRAINED SPOTTER

            MEASURED ON GRASS. SNOW STILL FALLING. VISIBLITY 3 MILES.

0316 PM     SNOW             MIDDLETON               43.10N 89.51W
12/18/2012  E1.0 INCH        DANE               WI   PUBLIC

            MEASURED ON GRASS.

&&

BROOKS
Local storm report, Dec 18, 3:46 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CST TUE DEC 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     SNOW             WEST BEND               43.42N 88.18W
12/18/2012  M2.0 INCH        WASHINGTON         WI   TRAINED SPOTTER

            TWO INCHES OF SNOWFALL OVER THE PAST 4 HOURS. ROADS ARE
            SNOW COVERED AND SLIPPERY.

0300 PM     SNOW             WEST ALLIS              43.01N 88.03W
12/18/2012  M1.0 INCH        MILWAUKEE          WI   TRAINED SPOTTER

            HEAVY WET SNOW...UNTREATED ROADS ARE ICY. ONE INCH OF
            SNOWFALL OVER THE PAST 3 HOURS.

&&

BROOKS
Local storm report, Dec 18, 3:48 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CST TUE DEC 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     SNOW             EDGERTON                42.84N 89.07W
12/18/2012  M1.0 INCH        ROCK               WI   TRAINED SPOTTER

            FREEZING DRIZZLE ON ELEVATED SURFACES.

&&

BROOKS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 3:48 AM CSTGale WatchMKX12 hr
Dec 18, 10:41 AM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Green, Iowa, Jefferson and 10 more7 hr
Dec 18, 3:47 PM CSTBlizzard WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 4 more12 hr
Dec 18, 3:47 PM CSTWinter Storm WatchMKXKenosha, Milwaukee, Racine12 hr
Dec 18, 3:47 PM CSTWinter Storm WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more57 hr
Dec 18, 3:48 PM CSTGale WarningMKX71 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.